# SDR MEX2002246

- Difficulty date: July 29, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatories
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE THREE LAVATORY SMOKE DETECTOR ALARMS WERE FLASHING AND DID NOT TURN OFF.  THE SYSTEM WAS RESET BUT THE ALARM CONTINUED RINGING.  DUE TO SUCH A FAILURE, A CHANGE OF EQUIPMENT WAS REQUESTED.   THE  SYSTEM AND THE SMOKE DETECTOR CONNECTORS WERE CHECKED, AUTO TEST WAS PERFORMED AND IT WAS OK.
